# SDR CA960320501

- Difficulty date: January 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa
- System (JASC): 2400 · Electrical Power System
- Part: Electrical Sys
- Condition: Burnign Smell
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN)ON ARRIVAL WHILE TAXIING A BURNING SMELL IN THE COCKPIT AREA WAS NOTICED. MAINTENANCE INVESTIGATION COULD NOT FIND SOURCE OF THE PROBLEM AFTER PANELS OPENED AND AIRCRAFT POWERED.
